MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. MARS (MINIMAL ACCESS RETRACTOR SYSTEM); BONE CURETTE, 3.0MM, ANGLED DOWN 90°, BAYONETTED

GLOBUS MEDICAL, INC. MARS (MINIMAL ACCESS RETRACTOR SYSTEM); BONE CURETTE, 3.0MM, ANGLED DOWN 90°, BAYONETTED
Model Number 632.534
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.This report is in response to an item from the fda with report number: mw5170222.
 
Event or Problem Description
It was reported that the tip of the curette broke off and was removed from the patient after an x-ray confirmed it was initially left in the patient.

Brand Name
MARS (MINIMAL ACCESS RETRACTOR SYSTEM)
Common Device Name
BONE CURETTE, 3.0MM, ANGLED DOWN 90°, BAYONETTED
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22289680
Report Number3004142400-2025-00118
Device Sequence Number8319654
Product Code LXH
UDI-Device Identifier00849044040807
UDI-Public00849044040807
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number632.534
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown